MAUDE Adverse Event Report: INCIPIO DEVICES SA OFFSET CUP IMPACTOR - M8X1 INTERFACE

INCIPIO DEVICES SA OFFSET CUP IMPACTOR - M8X1 INTERFACE
Model Number 01.15.10.0556
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Photographs provided with the event report confirm the product failure.The strike plate has fractured at the alignment guide groove.The reported issue has been identified as an anticipated end of life failure in the product risk management file.The risks associated with the strike plate fracture have been reduced as a far as possible and residual risk is low and acceptable.Occurrence levels remain acceptable.The failure will continue to be tracked as part of routine trend monitoring activities.The cause of the issue is fatigue following many years of use and reuse.No corrective action is considered necessary at this time.
 
Event or Problem Description
The back part of the impactor broke while the cup was being impacted.Since the impaction was almost complete, no backup instruments were used and the surgery was completed successfully.Event occured in japan.Product is also marketed in the us.

Brand Name
OFFSET CUP IMPACTOR - M8X1 INTERFACE
Common Device Name
OFFSET CUP IMPACTOR
Manufacturer (Section D)
INCIPIO DEVICES SA
avenue des paquiers 16
st. blaise, neuchatel 2072
SZ  2072
MDR Report Key22307005
Report Number3013223655-2025-00001
Device Sequence Number7934652
Product Code HWA
UDI-Device Identifier07630055302458
UDI-Public07630055302458
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01.15.10.0556
Device Catalogue Number01.15.10.0556
Device Lot Number20J10444
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Initial Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown